# SDR RAIA202002060001

- Difficulty date: January 29, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,420 hours, 26,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: 14502409001
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SIDEWALL  VERTICAL FRAME IN COCKPIT AREA AT ATTACHMENT TO WINDOW  LOWER HORIZONTAL FRAME COUPE RAIL AT RIVET LOCATION----REMOVED AND REPLACED VERTICAL FRAME WITH NEW ITEM
